Beelivery - Sign In Close

Email:


Password:


Forgot your password?

Don't have an account?

Register

Or sign in with:

By registering you agree to our terms and conditions.
Beelivery - Create a new account Close
First name: Last name:

Email:

Password:

Beelivery would like to provide you with discounts, offers & news about our services by email. Please tick the box if you DO NOT wish to receive these emails. You can opt-out at any time. Please see our Privacy Statement.

Already have an account?

Sign In
By registering you agree to our terms and conditions.
 

Filter  

Cold & Flu


Beechams All in One Liquid, Cold and Flu Relief with Paracetamol, 160 ml

Paracetamol Phenylephrine Guaifenesin Each 20 ml dose contains: Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; pains Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses What is it for? Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs. 1. All in one relief of cold and flu symptoms 2. Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough 3. 3x more ingredients than paracetomal alone 4. Non-drowsy 5. For cold and flu relief. Always read the label.

£7.65

Beechams All in One Liquid, Cold and Flu Relief with Paracetamol, 160 ml

0 x

Description



Nutrition Typical Values



General Alcohol Data



Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg. Contains Ethanol 19% v/v - see leaflet for further information. Also includes Sodium, Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.



Dietary Information



Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY



Storage

Store below 25C.



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.
Product Name

Add to Favourites

Remove from Favourites

Add to List
  • Inspiration
  • Fresh Food
  • Bakery
  • Chilled Food
  • Drinks
  • Alcohol
  • Tobacco
  • Food Cupboard
  • Snacks
  • Frozen Food
  • Vegan & Vegetarian
  • Free From
  • Baby
  • Health & Beauty
  • Household
  • Pets
Back